Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The laws of apparition and repetition of primes in a cubic recurrence


Author: Morgan Ward
Journal: Trans. Amer. Math. Soc. 79 (1955), 72-90
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0068579-7
MathSciNet review: 0068579
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Lucas, Theorie des fonctions numeriques simplement periodiques, Amer. J. Math. vol. 1 (1878) pp. 184-240. MR 1505161
  • [2] P. R. D. Carmichael, On sequences of integers defined by recurrence relations, Quarterly Journal of Math. vol. 48 (1920) pp. 343-372.
  • [3] M. Ward, The characteristic number of a sequence of integers satisfying a linear recursion relation. Trans. Amer. Math. Soc. vol. 33 (1931) pp. 153-165. MR 1501582
  • [4] H. T. Engstrom, On sequences defined by linear recurrence relations, Trans. Amer. Math. Soc. vol. 33 (1931) pp. 210-218. MR 1501585
  • [5] M. Hall, An isomorphism between linear recurring sequences and algebraic rings, Trans. Amer. Math. Soc. vol. 44 (1938) pp. 196-218. MR 1501967
  • [6] M. Ward, The arithmetical theory of linear recurring series, Trans. Amer. Math. Soc. vol. 35 (1933) pp. 600-628. MR 1501705
  • [7] -, The null divisors of linear recurring series, Duke Math. J. vol. 2 (1936) pp. 472-476. MR 1545940
  • [8] -, The maximal prime divisors of linear recurrences, not yet published.
  • [9] E. T. Bell, Notes on recurring series of the third order, Tôhoku Math. J. vol. 24 (1924) pp. 168-184.
  • [10] M. Hall, Divisibility sequences of the third order, Amer. J. Math. vol. 58 (1936) pp. 577-584. MR 1507182
  • [11] M. Ward, Linear divisibility sequences, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 276-286. MR 1501902
  • [12] -, The prime divisors of second order recurring sequences, not yet published.
  • [13] Kurt Mahler, Eine arithmetical Eigenschaft der Taylor-koeffizienten rationaler Funktionen, Proc. Amsterdam Acad. vol. 38 (1935) pp. 50-60.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0068579-7
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society